# SDR GLBA20110218F

- Difficulty date: February 18, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 29,678 hours, 40,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 129400034603
- Part serial: UE122
- Condition: Debonded
- Location: Pax Door
- Part time: 29,678 hours, 40,488 cycles
- Component: Door
- Component part number: 129400034603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP MX FOUND THE AIRSTAIR DOOR LOWER INNER SKIN DEBONDED IN AN AREA OF 18" X 6".   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-52-003. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
